MathSciNet Relay Station
MathSciNet bibliographic data
MR1891280 30D05 (30D35 39B32)
Gundersen, Gary G.; Heittokangas, Janne; Laine, Ilpo; Rieppo, Jarkko; Yang, Dequi Meromorphic solutions of generalized Schröder equations. Aequationes Math. 63 (2002), no. 1-2, 110–135.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement